Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 96, NWS Charleston, WV

June 8, 2006Braxton County, Clay County, Nicholas County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 8, 2006, 8:39 PM EDT for Braxton County, Clay County, Nicholas County, West Virginia. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2006, 8:39 PM EDT (00:39 UTC)
Expired
Jun 8, 2006, 9:30 PM EDT
In force
51 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

Counties Braxton County, WV, Clay County, WV, Nicholas County, WV

The radar

The Charleston,WV radar (KRLX), 73 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 8:42 PM EDTHAIL 0.755 Sw Gassaway, WVHAIL DAMAGED GARDEN NEAR FRAMETOWN. TREES DOWN NEAR EXIT 51 OF I79 ON ROUTE 4.
Jun 8, 8:45 PM EDTTSTM WND DMG10 Ne Clay, WVTREES DOWN ALONG ROUTE 4 NEAR DUCK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2006-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2006-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 090039
SVRRLX
WVC007-015-067-090130-
/O.NEW.KRLX.SV.W.0096.060609T0039Z-060609T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
839 PM EDT THU JUN 8 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRAXTON COUNTY IN WEST VIRGINIA
  CLAY COUNTY IN WEST VIRGINIA
  NICHOLAS COUNTY IN WEST VIRGINIA

* UNTIL 930 PM EDT

* AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  WEST CENTRAL BRAXTON COUNTY...OR ABOUT 16 MILES NORTHEAST OF
  CLAY...AND MOVING SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHWESTERN BRAXTON COUNTY
  RURAL NORTHEASTERN CLAY COUNTY
  RURAL EASTERN CLAY COUNTY
  RURAL NORTHERN NICHOLAS COUNTY
  RURAL CENTRAL NICHOLAS COUNTY

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3872 8079 3872 8102 3859 8101 3850 8105
      3835 8102 3828 8096 3827 8078

$$

08
1 follow-up statement
000 
WWUS51 KRLX 090059
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
859 PM EDT THU JUN 8 2006

WVC007-015-067-090130-
/O.CON.KRLX.SV.W.0096.000000T0000Z-060609T0130Z/
BRAXTON WV-CLAY WV-NICHOLAS WV-
859 PM EDT THU JUN 8 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NICHOLAS...CLAY AND BRAXTON COUNTIES...

AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 16 MILES NORTH OF SUMMERSVILLE...OR ABOUT 12 MILES EAST OF
CLAY...MOVING SOUTH AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.  THIS IS A STRONG STORM THAT HAS A 
HISTORY OF NICKEL SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3872 8079 3872 8102 3859 8101 3850 8105
      3835 8102 3828 8096 3827 8078

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:30 PM EDT, 4 hours 9 minutes earlier.

Area forecast discussion, Jun 8, 4:30 PM EDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
430 PM EDT THU JUN 8 2006

.SHORT TERM /TONIGHT AND FRIDAY/...

CLOUDS CONT TO VACATE NW TO SE WHILE NUMEROUS RW ARE PRESENT IN THE
CNTRL WV MTNS ATT.  TCU CONTS DEVELOP IN CNTRL OH.  ANY RW/TRW THAT
DEVELOPS THIS AFTN PROPAGATES SSE.  ATMS MODERATELY UNSTABLE WITH
NIL CIN AND MUCAPES ARND 1.0KJ/KG.  HWVR WITH THE LACK OF TRIGGER
CANT SEE MORE THAN ISOLD-SCT CVRG THIS AFTN AND EVNG.

NEXT POINT OF INTEREST IS S/W TRAVERSING THRU GEORGIAN BAY THAT
IS SPAWNING TRW.  ALL SHORT TERM HI-RES MDLS BRING QPF TO THE NRN WV
MTNS AND PORTIONS OF NCNTRL WV BTWN 6-10Z. CONSEQUENTLY...BROUGHT
POPS INTO THE LKLY RANGE OVRNGT FOR THE AFOREMENTIONED AREAS IN THE
VCNTY OF EKN...DUE TO A CONSENSUS AMONGST THE MDLS.

MID LVL WAVE RACES OFF TO THE E FRI MRNG ALLOWING DRY WX TO TAKE
HOLD ACR THE ENTIRE FCST AREA.  MID LVL MSTR STREAKS ACR TMRW AFTN
AS WE REMAIN ON THE ERN PERIPHERY OF A MID LVL RDG.  DIURNAL CU ALSO
FCST FRI AFTN WITH LOW CONV TEMPS AND PLENTY OF LLVL MSTR.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...

CLIPPER / MCS PASSES NW TO SE FRIDAY NIGHT AND ANOTHER SATURDAY
NIGHT.  MODELS HAVE CONVERGED ON A SOLUTION TO KEEP FRIDAY NIGHT
SYSTEM SW OF THE AREA SO ROLLING WITH DRY FORECAST.

UPPER PNA PATTERN FLATTENS WITH TIME AS SHORT WAVES TRAVERSE TOP OF
RIDGE.  NW FLOW ALOFT IS RATHER FLAT SO FRIDAY NIGHT SYSTEM MORE OF
A CONVECTIVE COMPLEX THAT FORMS NEAR AND RUNS ALONG NW-SE ORIENTED
BOUNDARY W OF FORECAST AREA.  SATURDAY NIGHT SYSTEM IS BONAFIDE
SHORT WAVE IN PNA FLOW THAT IS DEAMPLIFYING BY THAT TIME.  SYSTEM
THEREFORE TRACKS FARTHER N AND HAVE MAINTAINED OR INCREASED POPS
SATURDAY NIGHT INTO SUNDAY.

HAVE GONE WITH THUNDERSTORMS WITH THIS SYSTEM MAINLY ON LATE SPRING
NOCTURNAL WARM ADVECTION WITH GOOD MOISTURE / INSTABILITY
UPSTREAM.  SYSTEM PULLS OUT LATE SUNDAY AND SUNDAY NIGHT.

DEPENDING UPON EXACT TIMING OF ONE OR MORE SHORT WAVES COMING OVER
THE RIDGE...HPC DEPICTS EXITING SYSTEM MONDAY.  WENT DRY MONDAY
NIGHT INTO BEFORE LARGER SHORT WAVE DIGS SE IN THE NW FLOW.  THIS AT
FIRST BRINGS AFOREMENTIONED NW-SE ORIENTED FRONT BACK NE INTO AREA
INCREASING THE CHANCE FOR SHOWERS AND THUNDERSTORMS INTO WEDNESDAY.

SHORT WAVE ITSELF THEN MOVES THROUGH THURSDAY INTO FRIDAY WITH
CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS.  THIS SHORT
REAMPLIFIES PNA PATTERN AS IT MOVES E OF AREA THURSDAY NIGHT.
SHOWED DRYING AND COOLING TREND DAY 7 NIGHT.

CLOSER TO THE LOWER MAV ON LOWS FRIDAY NIGHT PER DRY SOLUTION.
ROLLED WITH THE HIGHER NUMBERS SATURDAY WITH SUNSHINE BEFORE CLOUDS
INCREASE AHEAD OF NEXT SYSTEM...THIS WAS CLOSE TO PREVIOUS PACKAGE.
WENT WITH THE MAV SATURDAY NIGHT...MET WAS HIGHER BY AS MUCH AS TEN
DEGREES...PROBABLY ON ACCOUNT OF MORE NORTHWARD POSITION OF FRONT
AND TRACK OF LOW...AS WELL AS SLOWER TIMING.

NOT MUCH IF ANY DEVIATION FROM PREVIOUS PACKAGE ON HIGHS SUNDAY AND
LOWS SUNDAY NIGHT...NOR FROM HPC NUMBERS MONDAY THROUGH THURSDAY.

&&

.PREV DISCUSSION...
 /ISSUED 127 PM EDT THU JUN 8 2006/

AVIATION /18Z TO 18Z/...

ANY MVFR CIGS LIFT TO VFR BY 20Z AS DRIER AIR FILTERS IN BEHIND THE
UPR AIR FEATURE.  VFR CONDS ARE THE RULE UNLESS RW/TRW POPS UP THIS
AFTN OR EVENING AS ANOTHER MID LVL DROPS S.  AREAL COVERAGE OF
STORMS TO LOW FOR ANY PREVAILING CONDS...SO JUST CB FOR THE TIME
BEING.

MVFR VIS DEVELOPS DURING THE PREDAWN HRS AFT AC DEPARTS ARND 6Z. ALL
SITES SHOULD DROP TO MVFR...XPCT FOR EKN WHICH FALLS TO IFR.  ANY FG
OR LOW CLDS ERODES BY 13Z GIVING WAY TO VFR THE BALANCE OF THE FCST.

PREV DISCUSSION...
 /ISSUED 1003 AM EDT THU JUN 8 2006/

SHORT TERM /REST OF TODAY/...

13Z SFC ANALYSIS ILLUSTRATES COLD FRONT ALONG THE I-79 CORRIDOR DOWN
TO WIL WITH STRATUS BLANKETING MUCH OF THE AREA.  PATCHY DZ HAS BEEN
REPORTED BY SEVERAL COOPS VIA RR3 DATA.  CLOUDS ARE A TOUGH CALL TDY
AS LCL WRF AND WSETA SHOW OVC CONDS MUCH OF THE DAY WITH PARTIAL
CLEARING OVR SERN OH.  OPTED TO KEEP MCLDY TO OVC ALONG AND E OF THE
CURRENT BAROCLINIC POSITION...WITH PCLDY POINTS W.

GIVEN BKN-OVC TDY ACR MUCH OF THE CWA AND WEAK BAROCLINIC
ZN...CONVECTIVE INSTAB WONT BE AS FAVORABLE LEADING TO RW RATHER
THAN TRW.  MAXT IS IN GOOD SHAPE ON THE COOL SIDE OF GUID WHILE
MINOR ADJ WERE MADE TO POPS.

PREV DISCUSSION...
 /ISSUED 314 AM EDT THU JUN 8 2006/

LONG TERM /FRIDAY THROUGH WEDNESDAY/...

LOTS OF MODEL DIFFERENCES THIS PERIOD IN WHICH FORECAST CONFIDENCE
IS ON THE LOW SIDE. HAVE TRENDED TOWARD THE GFS MODEL...WHICH IS
BETTER SUPPORTED OVER THE NAM MODEL BY THE EURO MODELS. MODELS DO
AGREE THAT THE STRONG UPPER RIDGE OVER THE WEST CENTRAL U.S. WILL
FLATTEN ENOUGH FOR A VIGOROUS SHORT WAVE TO DROP ACROSS THE REGION
SATURDAY AND SATURDAY NIGHT. MODELS BRING SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE CWA SATURDAY AFTERNOON INTO SATURDAY NIGHT
AS THE FRONTAL SYSTEM TO OUR SOUTH IS PULLED NORTHWARD INTO THE
TENNESSEE VALLEY...RESULTING IN ADDING SOME ISENTROPIC LIFT OVER OUR
CWA. NOW THE PROBLEM. THE GFS THEN REBUILDS THE UPPER RIDGE SUNDAY
AND MONDAY AS THE SHORT WAVE DROPS SOUTHEAST...RESULTING IN MOSTLY
DRY CONDITIONS AS THE FRONTAL SYSTEM DROPS SOUTH AGAIN. THE NAM
KEEPS THE UPPER RIDGE FLAT ENOUGH TO ALLOW SUCCEEDING SHORT WAVES
AND THE FRONTAL BOUNDARY TO CONTINUE AFFECTING OUR CWA SUNDAY AND
MONDAY. WITH CONFIDENCE NOT THAT GREAT...DID NOT WANT TO GO
COMPLETELY DRY...SO HAVE KEPT SLIGHT CHANCE ALREADY IN THE FORECAST
GOING FOR SUNDAY AND MONDAY...BUT HAVE DEFINITELY TRENDED TOWARD THE
DRIER GFS SOLUTION. IN TRENDING TOWARD THE GFS SOLUTION...
TEMPERATURES WILL BE AT TO SLIGHTLY BELOW NORMAL THROUGH MONDAY. BY
THE MIDDLE OF NEXT WEEK...THE GFS SHOWS THE UPPER RIDGE FLATTENING
AGAIN AND BRINGS IN MORE SCATTERED SHOWERS. THUS...THERE ARE SOME
MENTION OF POPS IN ALMOST ALL PERIODS...LEAST BEING ON SUNDAY AND
MONDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&

SHORT TERM...29
LONG TERM...TRM
Hazardous weather outlook, Jun 8, 6:26 AM EDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
626 AM EDT THU JUN 8 2006

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-091030-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
626 AM EDT THU JUN 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 8, 6:30 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
630 PM EDT THU JUN 8 2006

WVZ028-029-082300-
BRAXTON-GILMER-
630 PM EDT THU JUN 8 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR NORTHERN BRAXTON AND WESTERN GILMER.

AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER GLENVILLE...MOVING SOUTH AT 30 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE SAND
FORK AND BURNSVILLE.

WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE
HAIL ARE ALL POSSIBLE WITH THESE STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Special weather statement, Jun 8, 7:27 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
727 PM EDT THU JUN 8 2006

WVZ038-090000-
WEBSTER-
727 PM EDT THU JUN 8 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR WEBSTER COUNTY.

AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL WEBSTER COUNTY...OR ABOUT 18 MILES
NORTHEAST OF CRAIGSVILLE...MOVING SOUTH AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE DIANA...
  WEBSTER SPRINGS AND COWEN.

WIND GUSTS TO 40 MPH MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL
ARE ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Local storm report, Jun 8, 7:35 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
735 PM EDT THU JUN 8 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             GASSAWAY                38.68N 80.76W
06/08/2006  U0.75 INCH       BRAXTON            WV   PUBLIC
            EVENT OCCURRED BETWEEN
            707 PM 06/08/2006 AND 722 PM 06/08/2006

&&
Local storm report, Jun 8, 7:51 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
751 PM EDT THU JUN 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             5 NW GLENVILLE          38.99N 80.90W
06/08/2006  E0.75 INCH       GILMER             WV   TRAINED SPOTTER

            HEAVY RAIN TOO.

&&

JDENT
Local storm report, Jun 8, 8:32 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
832 PM EDT THU JUN 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     HAIL             ROSEDALE                38.74N 80.94W
06/08/2006  E1.75 INCH       BRAXTON            WV   COUNTY OFFICIAL

&&

JDENT

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:01 PM EDTSevere Thunderstorm WarningRLXGilmer29 min
Jun 8, 8:18 PM EDTSevere Thunderstorm WarningRLXBraxton27 min
Jun 8, 8:50 PM EDTSevere Thunderstorm WarningRLXCalhoun40 min
Jun 8, 9:31 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Nicholas29 min
Jun 8, 9:57 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas48 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.